# SDR DALA2025090206520

- Difficulty date: September 1, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 95,085 hours, 44,353 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MASK MANUAL DROP TEST FOUND ROW 27 ABC MASKS NOT DROPPING.  FOUND WIRE HARNESS F224270-507 DAMAGED.  R & R WIRE HARNESS F224270 -507 AT 27ABC REF AMM 25-25 AND CMM 25-25, AND  AWM 23- 73. OPS TEST GOOD. DROP TEST GOOD IAW AMM 35-23-00.  (LP: 7403315)
